본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Case reports in hepatology 24건

  1. [해외논문]   Drug-Induced Liver Injury Caused by Adalimumab: A Case Report and Review of the Bibliography  

    Frider, Bernardo (Department of Medicine, Hepatology, Hospital General de Agudos Dr. Cosme Argerich, Pi y Margall 750, C1155AHD Buenos Aires, Argentina ) , Bruno, Andres (Department of Medicine, Hepatology, Hospital General de Agudos Dr. Cosme Argerich, Pi y Margall 750, C1155AHD Buenos Aires, Argentina ) , Ponte, Marcelo (Division of Internal Medicine, Hospital General de Agudos Dr. Cosme Argerich, Pi y Margall 750, C1155AHD Buenos Aires, Argentina ) , Amante, Marcelo (Division of Pathology, Hospital General de Agudos Dr. Cosme Argerich, Pi y Margall 750, C1155AHD Buenos Aires, Argentina)
    Case reports in hepatology v.2013 ,pp. 1 - 3 , 2013 , 2090-6587 ,

    초록

    The most serious adverse drug reaction of adalimumab (ADR) is tuberculosis reactivation. We describe a case of a 35-year-old man, with rheumatoid arthritis (RA) and hepatitis C virus genotype 1a with a liver biopsy in 2001 with a METAVIR score pattern A1 F0; he received interferon alpha 2b for six months, but treatment was suspended because of reactivation of RA. Liver function tests after treatment were similar to previous ones showing a minimal cholestatic pattern. In 2008, methotrexate was prescribed, but the drug was withdrawn at the third month because of the appearance of pruritus and Ggt rise. Viral load at that moment was 9300000 UI/mL, log 6,9. The liver biopsy showed a Metavir Score A2 F1. Adalimumab was started in 2010, and at the third month of treatment, Ggt showed a rise of 23 times normal value (NV), alkaline phosphatase 2,5 times NV with AST and ALT with no change. A new liver biopsy showed portal inflammation with eosinophils and a METAVIR A1 F2. We think that adalimumab appears to be responsible for the liver injury, because of temporal relationship, liver biopsy findings, other clinical conditions being discarded, and the improvement of clinical symptoms and biochemical abnormalities when adalimumab was suspended.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Chinese Skullcap in Move Free Arthritis Supplement Causes Drug Induced Liver Injury and Pulmonary Infiltrates  

    Dhanasekaran, Renumathy (Division of Gastroenterology and Hepatology, Mayo Clinic, Rochester, MN 55905, USA ) , Owens, Victoria (Department of Pathology, Mayo Clinic, Rochester, MN 55905, USA ) , Sanchez, William (Division of Gastroenterology and Hepatology, Mayo Clinic, Rochester, MN 55905, USA)
    Case reports in hepatology v.2013 ,pp. 1 - 4 , 2013 , 2090-6587 ,

    초록

    Herbal medications are being increasingly used by the American population especially for common conditions like arthritis. They have been reported to cause adverse effects, including significant hepatotoxicity, but reporting remains sporadic. We report here a patient who developed drug induced liver injury following the intake of Move Free, which is an over-the-counter arthritis supplement. We propose that Chinese skullcap, which is one of the herbal ingredients of the medication, is responsible for the adverse event. There was a strong temporal association between the intake of supplement and onset of symptoms, and also there have been a few recent case reports implicating the same component. A unique observation in our case is the occurrence of pulmonary infiltrates simultaneously with the hepatotoxicity, and this side effect has not been well documented before. Both the hepatic and pulmonary complications completely resolved over few weeks after the patient stopped taking the medication. Since these supplements are readily available over the counter, we feel that it is important to document possible adverse outcomes to raise awareness in the medical community and also among patients.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   Surviving Emphysematous Gastritis after Hepatectomy  

    Yu, Harry Hok Yee (Department of Surgery, The University of Hong Kong, 102 Pokfulam Road, Hong Kong ) , Tsang, Simon (Department of Surgery, The University of Hong Kong, 102 Pokfulam Road, Hong Kong ) , Cheung, Tan To (Department of Surgery, The University of Hong Kong, 102 Pokfulam Road, Hong Kong ) , Lo, Chung Mau (Department of Surgery, The University of Hong Kong, 102 Pokfulam Road, Hong Kong)
    Case reports in hepatology v.2013 ,pp. 106383 , 2013 , 2090-6587 ,

    초록

    Emphysematous gastritis is a rare variant of phlegmonous gastritis due to invasion of stomach wall by gas-forming bacteria. It is characterised by abnormal presence of gas in the stomach by imaging, in association with clinical sepsis. Patients suffering from this condition usually present with an underlying pathology. We are reporting a middle-aged Chinese male with hepatitis B virus related hepatocellular carcinoma. He underwent partial hepatectomy and was diagnosed with emphysematous gastritis 4 days after index operation. Emergency laparotomy, including upper endoscopy, was performed. He was managed with antibiotics and discharged 18 days after second operation. This paper shows a review of the literature about the disease, with particular attention to pathology, clinical features, and management.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Hepatic Artery Mycotic Aneurysm Associated with Staphylococcal Endocarditis with Successful Treatment: Case Report with Review of the Literature  

    Chaudhari, Dhara (Department of Internal Medicine, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA ) , Saleem, Atif (Department of Gastroenterology, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA ) , Patel, Pranav (Department of Internal Medicine, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA ) , Khan, Sara (Department of Internal Medicine, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA ) , Young, Mark (Department of Gastroenterology, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA ) , LeSage, Gene (Department of Gastroenterology, East Tennessee State University, Quillen College of Medicine, 1008 Quality Circle, Apartment 79, Johnson City, TN 37615, USA)
    Case reports in hepatology v.2013 ,pp. 610818 , 2013 , 2090-6587 ,

    초록

    Mycotic hepatic artery aneurysm is a vascular pathology associated with bacterial endocarditis. It is rare in occurrence after the introduction of effective antibiotics. We present a young patient with injection drug abuse associated staphylococcal endocarditis which was successfully treated with antibiotics and valve replacement who presented with abdominal pain. He was found to have mycotic aneurysm of hepatic artery which was successfully treated with coil embolization.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지